# SDR FDEA201007172575

- Difficulty date: July 17, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 84,639 hours, 27,602 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 604500
- Condition: Damaged
- Location: Zone 200
- Part time: 84,639 hours, 27,602 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT SEAT TRACK LBL 107 FS 1701 TO 1841 HAS 4 EA LOBES WORN.  FABRICATED SEAT TRACK, HAT AND SPLICE USING TRAVELER T10/844703 AND   T10/84470544705 FROM MATERIALS 7075-T6511, 7075-T6 .050 AND 7075-T6 EXT.  BATCH   NUMBERS 0001665654, 0001610155 AND 0061221829 IAW SRM 53-70-00 AND SRM 51-20-00.   REMOVED AND RELPACED SEAT TRACK IAW SRM 51-31-01. CLASSIFIED AS A MAJOR REPAIR.
